Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 103, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2022, 10:57 PM EDT for 4 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 10:57 PM EDT (02:57 UTC)
- Expired
- Jun 8, 2022, 11:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 1 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:00 PM EDT | TSTM WND DMG | 3 Wsw Sharpsburg, GA | TRANSFORMER FIRE AND POWER LINE DOWN AT INTERSECTION OF MCDONALD RD AND TOPE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1266 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757 WUUS52 KFFC 090257 SVRFFC GAC063-077-113-255-090330- /O.NEW.KFFC.SV.W.0103.220609T0257Z-220609T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 1057 PM EDT Wed Jun 8 2022 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Northwestern Spalding County in west central Georgia... Fayette County in north central Georgia... Eastern Coweta County in west central Georgia... South central Clayton County in north central Georgia... * Until 1130 PM EDT. * At 1057 PM EDT, a severe thunderstorm was located over Sharpsburg, or 9 miles east of Newnan, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg, Turin, Woolsey, Starrs Mill, Birdie, Vaughn, Inman, Digbey, Jw Smith Reservoir, Lake Horton, Zetella, Thomas Crossroads and Irondale. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3345 8472 3348 8435 3322 8435 3327 8472 TIME...MOT...LOC 0257Z 270DEG 30KT 3336 8463 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
1 follow-up statement
021 WWUS52 KFFC 090320 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 1120 PM EDT Wed Jun 8 2022 GAC063-077-113-255-090330- /O.CON.KFFC.SV.W.0103.000000T0000Z-220609T0330Z/ Spalding GA-Fayette GA-Coweta GA-Clayton GA- 1120 PM EDT Wed Jun 8 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR NORTHWESTERN SPALDING...SOUTHERN FAYETTE...EAST CENTRAL COWETA AND SOUTH CENTRAL CLAYTON COUNTIES... At 1120 PM EDT, a severe thunderstorm was located over Woolsey, or near Fayetteville, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fayetteville, Peachtree City, Senoia, Brooks, Woolsey, Starrs Mill, Birdie, Vaughn, Inman, Digbey, Jw Smith Reservoir, Lake Horton, Zetella and Irondale. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3348 8435 3322 8435 3326 8461 3347 8452 TIME...MOT...LOC 0320Z 270DEG 30KT 3336 8440 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:09 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 8, 9:09 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 909 PM EDT Wed Jun 8 2022 .UPDATE... MCS is about to cross the AL/GA state line this evening. The environment across western GA remains favorable for strong to potentially severe thunderstorms as the system moves through. Localized flash flooding will also be possible. Have made some timing adjustments to the pops, but no other major changes are needed. .PREV DISCUSSION... /Issued 721 PM EDT Wed Jun 8 2022/ PREV DISCUSSION... /Issued 317 PM EDT Wed Jun 8 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Thursday Night/... Scattered showers and thunderstorms developed this morning in AL and have been slowly propagating southeastward down the AL/GA state line and dissipating along a fading instability and moisture maximum. So far this activity has not created any hazards in the CWA except some elevated winds and light rain accumulations. Behind this complex a lull in activity is expected through about 00Z. CAMs are in agreement concerning the next round of convection expected late this evening. This activity will be associated with the an upper level disturbance moving through the FA and aided by a cold front moving through central TN. CAMs show a weak line/complex of storms moving into northwest GA and traversing southeastward towards the ATL Metro arriving at the Metro around 03Z. Max SBCAPEs in the vicinity of the disturbance will push 2000 J/kg with both 0- 1km and 0- 3km SRH around 100 m^2/^2s. With DCAPE values around 600 J/kg and the tall skinny CAPE depiction on this mornings soundings still thinking that the main hazard will be localized flooding with a secondary threat of damaging winds. This agrees with WPCs current marginal risk that covers NW GA. Totals of about half an inch across the area through tomorrow will be possible. The main caveat with all the above will be the lack of differential heating due to coverage from the cloud shield currently in place. Tomorrow the aforementioned TN cold front will push through the CWA with drier weather and northwest flow in its wake. The front is progged to stall across southern GA tomorrow and will likely aid in diurnally driven thunderstorms developing tomorrow afternoon. 28 LONG TERM /Friday through Wednesday/... Minimal changes in the long term forecast. See previous discussion below. Thiem The extended begins with a brief reprieve from what will have been a very active several days as a surface high slides into place across the mid-Atlantic early Friday. The column loses much of its moisture (through 0Z Saturday) even as the high quickly breaks down ahead of the next rainmaker, but with northwesterly flow still presiding over the mid-levels, an errant passing disturbance may still lead to spotty showers and thunderstorms. Moving into the weekend proper, a digging shortwave traversing the broader trough axis shifts across the OH River Valley with an attendant lobe of low pressure at the surface in tow. Global models resolve a weak moisture impulse, currently progged to push eastward across the TN River Valley late Friday/early Saturday, but the jury is out on timing and whether or not it loses steam before reaching northwest GA. Have opted for chance PoPs owing to uncertainty with the all or nothing solutions from the Euro vs. the GFS. From Saturday afternoon on, model agreement further devolves. As the southeast remains in a regime of northwesterly flow aloft thanks to broad troughing across the eastern CONUS and a persistent ridge over the desert Southwest, it's very tricky to determine whether or not a complete scouring of moisture (as suggested by the Euro) is feasible. However, with no consistent signal, not seeing much rationale to deviate from the blend. At the moment, it's the difference between 1) yet another strong surface high settling in across the mid-Atlantic or 2) weak, amorphous low-level flow and the intrusion of several disturbances off the Gulf (and associated thunderstorm chances) to finish off the weekend and take us into next week. Deep, high amplitude mid-level ridging builds in beginning next Tuesday, and PoPs should continue to be on the downtrend to round out the long term period. Plagued by cloud cover for the first half of the extended, highs should remain right around climo or slightly below through Sunday, in the mid-to-upper 80s. As the death ridge (sad face) builds in late weekend, highs begin a steady climb back into the 90s and higher -- triple digits are within reach for locales south of the Fall Line. Need to keep a close eye on the potential for reaching Heat Advisory criteria. 96 AVIATION... 00Z Update... Difficult forecast for the next 12 hours. Convection will be dependent upon MCS activity to the west. The hi-res models have not had a good handle on these systems for the past 24 hours. Have tried to time the MCS currently over MS and it looks like arrival time should be 04-05Z. If it does rain at ATL, then the potential for IFR cigs will increase. Winds should stay on the west side, but go more NW during the late morning/early afternoon on Thursday. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 69 89 61 88 / 80 10 5 5 Atlanta 71 85 63 87 / 80 10 5 20 Blairsville 65 79 54 80 / 60 10 5 20 Cartersville 68 84 59 85 / 80 10 5 20 Columbus 73 89 65 91 / 60 30 20 20 Gainesville 70 85 60 85 / 80 10 5 10 Macon 71 89 64 93 / 60 20 10 10 Rome 69 86 60 86 / 90 10 5 30 Peachtree City 69 86 61 88 / 80 10 5 20 Vidalia 74 89 69 93 / 30 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...NListemaa
Hazardous weather outlook, Jun 8, 8:54 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 854 PM EDT Wed Jun 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 854 PM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Showers and thunderstorms will be possible this evening through tonight. Storms will likely move from northwest to southeast, beginning in North Georgia this evening and moving into Central Georgia later tonight. Some storms could be strong to severe with damaging wind gusts, hail up to an inch, frequent lightning, and periods of heavy rainfall. Localized flash flooding will also be possible where heavy rains persist for extended periods of time with urbanized and low-lying areas being particularly vulnerable. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered thunderstorms are possible Thursday through Sunday, primarily during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather and flash flooding through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 8, 10:06 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1006 PM EDT Wed Jun 8 2022
GAZ053-054-056-067-068-090230-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
1006 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of Spalding, southern
Fayette, northeastern Meriwether, northern Pike and southeastern
Coweta Counties through 1030 PM EDT...
At 1005 PM EDT, a strong thunderstorm was near Rocky Mount, or 12
miles southeast of Newnan, moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Peachtree City, Senoia, Luthersville, Brooks,
Moreland, Williamson, Sharpsburg, Turin, Orchard Hill, Haralson,
Sunny Side, Gay, East Griffin, East Newnan, Starrs Mill, Hilltop,
Hollonville and Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3335 8477 3335 8425 3334 8425 3333 8420
3318 8421 3318 8422 3319 8423 3319 8425
3310 8425 3308 8477
TIME...MOT...LOC 0205Z 265DEG 23KT 3322 8468
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 10:08 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1008 PM EDT Wed Jun 8 2022
GAZ023>025-090245-
Hall GA-Banks GA-Jackson GA-
1008 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of Banks, southeastern
Hall and northern Jackson Counties through 1045 PM EDT...
At 1008 PM EDT, a strong thunderstorm was near Gainesville, moving
east at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Lula, Maysville,
Pendergrass, Gillsville, Talmo, Candler, Pinefield Crossroads,
Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3446 8340 3442 8338 3432 8339 3427 8334
3425 8334 3421 8337 3420 8340 3418 8338
3417 8338 3418 8385 3437 8387
TIME...MOT...LOC 0208Z 265DEG 23KT 3429 8376
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 10:28 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 PM EDT Wed Jun 8 2022
GAZ054-056-068-070-090300-
Fayette GA-Lamar GA-Spalding GA-Pike GA-
1028 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northern Pike and northern Lamar Counties
through 1100 PM EDT...
At 1028 PM EDT, a strong thunderstorm was over Hollonville, or 9
miles northwest of Zebulon, moving east at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Milner, Brooks, Williamson, Orchard Hill, East
Griffin, Highland Mills, Towalaga, Experiment, Walker Mill, Vaughn,
Hollonville, Chappel Mill, Rover, Liberty Hill, Digbey, Zetella and
Hilltop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8452 3320 8449 3324 8451 3326 8450
3329 8452 3334 8415 3331 8415 3330 8413
3330 8411 3329 8409 3325 8412 3320 8412
3320 8404 3309 8404 3311 8452
TIME...MOT...LOC 0228Z 266DEG 34KT 3321 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 10:30 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EDT Wed Jun 8 2022
GAZ053>055-090300-
Fayette GA-Clayton GA-Coweta GA-
1030 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of Fayette,
northeastern Coweta and central Clayton Counties through 1100 PM
EDT...
At 1030 PM EDT, a strong thunderstorm was over Madras, or near
Newnan, moving east at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Jonesboro, Peachtree City, Riverdale, Tyrone,
Morrow, Lovejoy, Palmetto, Senoia, Sharpsburg, Woolsey, East Newnan,
Lake Spivey, Inman, Bonanza, Cannongate, Jw Smith Reservoir, Sandy
Creek and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3351 8462 3350 8461 3352 8459 3355 8446
3356 8446 3358 8426 3355 8427 3355 8429
3350 8428 3348 8429 3344 8429 3343 8431
3343 8435 3335 8435 3335 8438 3333 8439
3334 8480 3351 8481
TIME...MOT...LOC 0230Z 266DEG 34KT 3344 8472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 10:47 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 PM EDT Wed Jun 8 2022
GAZ033-043-044-055-090315-
North Fulton GA-Douglas GA-Clayton GA-South Fulton GA-
1047 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of central Douglas,
southwestern Fulton and Clayton Counties through 1115 PM EDT...
At 1047 PM EDT, a strong thunderstorm was near Campbellton, or 8
miles south of Douglasville, moving east at 55 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Douglasville, Jonesboro, East Point, Union City, Forest
Park, Riverdale, College Park, Fairburn, Morrow, Hapeville, Palmetto,
Lake City, Chattahoochee Hills, Hartsfield-Jackson Airport, Midtown,
Grant Park-Zoo Atlanta, Lake Spivey, Sweet Auburn and Piedmont Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3372 8482 3376 8459 3374 8458 3378 8453
3381 8435 3365 8435 3365 8429 3355 8428
3355 8429 3353 8429 3353 8428 3351 8428
3352 8443 3355 8444 3355 8446 3353 8457
3354 8480
TIME...MOT...LOC 0247Z 265DEG 49KT 3364 8473
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 10:55 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1055 PM EDT Wed Jun 8 2022
GAZ053>056-090330-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-
1055 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of western Spalding,
Fayette, southeastern Coweta and south central Clayton Counties
through 1130 PM EDT...
At 1055 PM EDT, a strong thunderstorm was over Sharpsburg, or 8 miles
east of Newnan, moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Peachtree City, Senoia, Brooks, Sharpsburg,
Turin, Haralson, Woolsey, Starrs Mill, Vaughn, Inman, Digbey, Jw
Smith Reservoir, Lake Horton, Zetella and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3325 8475 3343 8475 3346 8436 3321 8437
TIME...MOT...LOC 0255Z 270DEG 30KT 3335 8466
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 33 min |
| Jun 8, 8:33 PM EDT | Special Weather Statement | FFC | Lumpkin | 27 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| Jun 8, 9:29 PM EDT | Special Weather Statement | FFC | Barrow, Clarke | 31 min |
| Jun 8, 9:32 PM EDT | Special Weather Statement | FFC | Jackson | 28 min |
| Jun 8, 9:37 PM EDT | Special Weather Statement | FFC | Whitfield | 23 min |
| Jun 8, 10:00 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 30 min |
| Jun 8, 10:05 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Jun 8, 10:06 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 8, 10:08 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Jun 8, 10:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 8, 10:30 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Jun 8, 10:47 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 28 min |
| Jun 8, 10:55 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Jun 8, 11:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 8, 11:57 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Jun 9, 12:00 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.